본문 바로가기
KERD
논문KCI 등재

건선 환자에서 아시트레틴 치료 중 발생한 다장기 혈전성 폐색증 1례-증례 보고-

Multiorgan Thrombotic Occlusions after Acitretin Treatment in a Patient with Chronic Psoriasis -A case report-

0

조회

0

다운로드

0

인용

0

참고문헌

주제분류재활의학

참고문헌 (10)

  1. Youn JI, "Dermatology, 4th ed", pp.221~230 (2001), Yeomungak
  2. Orfanos CE, "Treatment of psoriasis with retinoids : present status", Cutis, 64, pp.347~353 (1999)
  3. Gollnick HPM, "Oral retinoids-efficacy and toxicity in psoriasis", Br J Dermatol, 135, pp.6~17 (1996)
  4. Royer B, "Acitretin- associated thrombotic stroke", Ann Pharmacother, 36, pp.1879~1882 (2002)
  5. Lowe NJ, "Systemic retinoid therapy, In Therapy of moderate-to-severe psoriasis, 1st ed", pp.94~105 (1993), National Psoriasis Foundation
  6. Ellis CN, "Etretinate therapy", J Am Acad Dermatol, 16, pp.267~291 (1987)
  7. Kauffman RE, "Retinoid therapy for severe dermatological disorders", Pediatrics, 90, pp.119~120 (1992)
  8. Gupta AK, "Side-effect profile of acitretin therapy in psoriasis", J Am Acad Dermatol, 20, pp.1088~1093 (1989)
  9. Barbui T, "The impact of all-trans- retinoic acid on the coagulopathy of acute promyelocytic leukemia", Blood, 91, pp.3093~3102 (1998)
  10. Mohr JP, "Etiology of stroke", Stroke, 28, pp.1501~1506 (1997)

이 간행물의 다른 논문 (7건)